BibTeX record: journals/cacm/Clark81

download as .bib file

@article{DBLP:journals/cacm/Clark81,
  author    = {Gordon M. Clark},
  title     = {Use of Polya Distributions in Approximate Solutions to Nonstationary
               M/M/s Queues},
  journal   = {Commun. {ACM}},
  year      = {1981},
  volume    = {24},
  number    = {4},
  pages     = {206--217},
  url       = {http://doi.acm.org/10.1145/358598.358620},
  doi       = {10.1145/358598.358620},
  timestamp = {Sat, 25 Oct 2014 17:26:51 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/cacm/Clark81},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}